Access count of this item: 293

Files in This Item:
File Description SizeFormat 
s00186-008-0240-y.pdf253.04 kBAdobe PDFView/Open
Title: A continuous-time search model with job switch and jumps
Authors: Egami, Masahiko  kyouindb  KAKEN_id
Xu, Mingxin
Author's alias: 江上, 雅彦
Keywords: Jump diffusion
Optimal stopping
Poisson arrivals
Search problem
Issue Date: Oct-2009
Publisher: Springer Verlag
Journal title: Mathematical Methods of Operations Research
Volume: 70
Issue: 2
Start page: 241
End page: 267
Abstract: We study a new search problem in continuous time. In the traditional approach, the basic formulation is to maximize the expected (discounted) return obtained by taking a job, net of search cost incurred until the job is taken. Implicitly assumed in the traditional modeling is that the agent has no job at all during the search period or her decision on a new job is independent of the job situation she is currently engaged in. In contrast, we incorporate the fact that the agent has a job currently and starts searching a new job. Hence we can handle more realistic situation of the search problem. We provide optimal decision rules as to both quitting the current job and taking a new job as well as explicit solutions and proofs of optimality. Further, we extend to a situation where the agent's current job satisfaction may be affected by sudden downward jumps (e.g., de-motivating events), where we also find an explicit solution; it is rather a rare case that one finds explicit solutions in control problems using a jump diffusion.
Rights: c 2008 Springer-Verlag.
This is not the published version. Please cite only the published version. この論文は出版社版でありません。引用の際には出版社版をご確認ご利用ください。
URI: http://hdl.handle.net/2433/87746
DOI(Published Version): 10.1007/s00186-008-0240-y
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.